# SDR ASAA2021052034877

- Difficulty date: May 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 47,046 hours, 13,954 cycles
- Engine: Cfmint CFM567B27B3
- Engine time: 47,048 hours, 13,956 cycles
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Part number: CFM567B273
- Part serial: 896405
- Condition: Cracked
- Location: Rt Engine
- Part time: 47,048 hours, 13,956 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING #2 ENG HPT BORO T/C 78472022 FOUND 4 EA LPT NGV CRACKED. EACH CRACKED NGV IS IN IT'S OWN SEGMENT. ONE IS CRACKED 1/2 TO 3/4 CHORD. 2 EA ARE CRACKED FULL CHORD. ONE IS CRACKED FULL CHORD WITH INTERSECTING CRACKS AND MISSING MATERIAL GREATER THAN 0.039 SQ IN PHOTOS ARE ON THE SERVER. GROUNDED - YES. REMOVED AND REPLACED THE #2 ENGINE. REF TC 78471000 AND 78471001. DEFECT TRANSFERRED TO SHOP W/O 1873286.
